Doctor insights on:
Is fluconazole a dangerous medicine? I have been feeling nausea after i started it. And I have 2 times left of the treatment
Possible: Fluconazole can cause your liver to react adversely to it, however, any part of your gastrointestinal tract can do it too. Also, i see you take Lamictal and zoloft. Interaction between these may be the culprit likewise. I would suggest you give it another trial and if the same thing happen, call your doc and get an alternative. ...Read more
Am taking 100mg doxycycline ones per 2 days&fluconazole 200mg once per week.can i take beer/alchol?
No interference: Modest alcohol (a few beers, a couple of drinks or glasses of wine) won't interfere with the antibiotics. However, doxycycline can upset the stomach and so can alcohol, so be on the lookout for abdominal pain, nausea, etc. But no heavy drinking, which could impair your body's ability to fight whatever infection(s) you have. Otherwise no problem. Good luck! ...Read more
Yeast Infections: There is not an over the counter pill for treatment of yeast (like the fluconazole), but there are over the counter topical treatments for yeast. These are creams or vaginal suppositories. Sometimes they work. Sometimes they don't. They would not cause any harm, though, unless you have an unexpected reaction. ...Read moreSee 1 more doctor answer
Is it ok to have a few (only 3 at the most- I'm a light weight) three days after taking one 150mg dose of Fluconazole?
Yes but....: Many people think they have oral thrush because they see white spots in their mouth but they actually do not have a thrush. Oral thrush is uncommon. It is usually caused by inhaled steroids used in asthma or copd, or by a severe immune deficiency such as hiv. It can be treated with an oral antifungal such as fluconazole. ...Read moreSee 1 more doctor answer
Fluconizole is used : for certain types of fungal or yeast infections. There are times when a long course of treatment is needed to cure these infections. This is a relatively safe drug to take daily but your doctor might consider checking liver enzyme tests if you are taking medicines like this for many months. I suggest you take it for the entire course recommended by your doctor. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why is rice giving me nausea?
- How long does fluconazole stay in your system?
- Ask a doctor a question free online
- What causes nausea right before period?
- How long will the nausea effect from my birth control pills last?
- Is it normal to feel nausea before your period?
- Severe upper right abdominal pain under rib cage belching nausea gas cause cure
- Talk to a infectious disease specialist online